RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 3, Pages 552–554 (Mi de2711)  

Short Communications

A study of the solutions of the Cauchy problem for semi-explicit differential equations with retarded argument

I. A. Goma

S. M. Kirov Azerbaidzhan State University

Full text: PDF file (271 kB)

Bibliographic databases:
UDC: 517.929
Received: 28.11.1973

Citation: I. A. Goma, “A study of the solutions of the Cauchy problem for semi-explicit differential equations with retarded argument”, Differ. Uravn., 12:3 (1976), 552–554

Citation in format AMSBIB
\Bibitem{Gom76}
\by I.~A.~Goma
\paper A study of the solutions of the Cauchy problem for semi-explicit differential equations with retarded argument
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 3
\pages 552--554
\mathnet{http://mi.mathnet.ru/de2711}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=422813}
\zmath{https://zbmath.org/?q=an:0326.34072}


Linking options:
  • http://mi.mathnet.ru/eng/de2711
  • http://mi.mathnet.ru/eng/de/v12/i3/p552

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:59
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020